# SDR A6WA2019090546842

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 36,970 hours, 36,313 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 6003152915
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR HINGE HALF ON FUSELAGE SIDE TO BE WORN BEYOND LIMITS.
